Projective geometry and Riemann's mapping problem.
Mathematische Annalen, Tome 302 (1995) no. 2, pp. 581-600
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Riemann mapping theorem, Segre families, projective connection, biholomorphic equivalence
@article{MAN_1995__302_2_165345,
author = {Shiing-Shen Chern and Shanyu Ji},
title = {Projective geometry and {Riemann's} mapping problem.},
journal = {Mathematische Annalen},
pages = {581--600},
year = {1995},
volume = {302},
number = {2},
zbl = {0843.32013},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__302_2_165345/}
}
Shiing-Shen Chern; Shanyu Ji. Projective geometry and Riemann's mapping problem.. Mathematische Annalen, Tome 302 (1995) no. 2, pp. 581-600. http://geodesic.mathdoc.fr/item/MAN_1995__302_2_165345/